# SDR COMA0860148

- Difficulty date: February 26, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 15,975 hours, 14,241 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 355862255
- Condition: Failed
- Location: Rt Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5104- EN ROUTE FROM BNA TO JFK RECEIVED ANTI-ICE DUCT WARNING MESSAGE.  PERFORMED QRH, MESSAGE PERSISTED.  EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO GSO AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT SIDE FUSELAGE SENSING ELEMENT (A18WK).
